View Large & Mouseover to Zoom
thmbnil
thmbnil
JOJO11595 Benylin

Benylin Cold & Flu Day & Night - 16 Capsules

by Benylin
£4.02£4.19
4.02
  • BENYLIN® Cold & Flu Day & Night Max Strength Capsules provide 24-hour relief from cold & flu; daytime capsules with phenylephrine, caffeine and paracetamol to help relieve cold & flu symptoms, fatigue and drowsiness, and night time capsules with phenylephrine and paracetamol to relieve cold & flu symptoms and so you can get a good night’s rest.
Quantity:
  • Expected Despatch By 14/12/2016
facebook

Description

Ingredients

  • Each red/yellow capsule contains 500mg Paracetamol, 25mg Caffeine and 6.1mg Phenylephrine. Each blue/light blue capsule contains 500mg Paracetamol and 6.1mg Phenylephrine.

More

  • For over 50 years, families have trusted BENYLIN® cough medicines to relieve the discomfort of coughs, sore throats and other cold symptoms. Most recently, we’ve also developed an effective range of products to relieve the symptoms of cold and flu.

    So, whether you have a tickly cough or full blown cold or flu, when it comes to treating winter illnesses, turn to BENYLIN®.

© CopyRight

  • McNeil Healthcare (UK) Limited
  • HCODE

    JOJO11595

  • MPN

    3394285

  • MANUFACTURER

    McNeil Healthcare (UK) Limited

  • EAN CODE

    3574660423457

  • CONDITION

    NEW

Dialog example

This is dummy copy. It is not meant to be read. It has been placed here solely to demonstrate the look and feel of finished, typeset text. Only for show. He who searches for meaning here will be sorely disappointed.

Dialog example

This is dummy copy. It is not meant to be read. It has been placed here solely to demonstrate the look and feel of finished, typeset text. Only for show. He who searches for meaning here will be sorely disappointed.